MAUDE Adverse Event Report: ARJOHUNTLEIGH MAGOG INC. MAXI MOVE; LIFT, PATIENT, NON-AC-POWERED

ARJOHUNTLEIGH MAGOG INC. MAXI MOVE; LIFT, PATIENT, NON-AC-POWERED
Model Number KMCSUN
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4:the device is distributed outside the us and no gudid information exists.Following a thorough investigation, no malfunction was identified with either the maxi move lift or the loop sling that could have caused the patient¿s fall.The most probable root cause is incorrect sling application.The information provided by the customer indicates that they intended to transfer the resident into a chair.The shoulder straps were attached using the yellow loops, and the leg straps were attached using the green loops.The sling used for patient's transfer has color-coded loops to help caregivers adjust the patient's posture.Each loop color represents a different length, and using them properly is essential for comfort and positioning.The passive loop sling instruction for use (ifu, 04.Sl.00-11en) provides comprehensive guidelines on how to correctly apply the sling, complemented by graphical illustrations for further clarification.Warning: ¿use the same loop length (loop colour) for the shoulder straps and the same length (loop colour) for the leg straps.¿ ¿first attach the shoulder loops, then attach the leg loops.¿ ¿do not cross the shoulder straps.¿ ¿cross the leg straps.Pull one strap through the other.¿ sum up, the incorrect sling application seems to be the most probable root cause.No deficiencies were identified in the lift or sling; both met their specifications.They were used as a system for patient transfer and therefore played a role in the incident.This complaint decided to be reportable due to the patient¿s fall.
 
Event or Problem Description
The resident was being transferred using a maxi move when they fell through the sling.The resident sustained a pelvic fracture.

Brand Name
MAXI MOVE
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJOHUNTLEIGH MAGOG INC.
2001 tanguay street
magog, quebec J1X 5 Y5
CA  J1X 5Y5
Manufacturer (Section G)
ARJOHUNTLEIGH MAGOG INC.
2001 tanguay street
magog, quebec J1X 5 Y5
CA   J1X 5Y5
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key22697192
Report Number9681684-2025-00079
Device Sequence Number8878903
Product Code FSA
UDI-Device Identifier05055982766937
UDI-Public(01)05055982766937(11)240605
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKMCSUN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Initial Report FDA Received Date08/04/2025
Date Device Manufactured06/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight79 KG